Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 9:16 AM EST for Charlton County, Clinch County, Ware County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 9:16 AM EST (14:16 UTC)
- Expired
- Jan 22, 2017, 9:45 AM EST
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Charlton County, GA, Clinch County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 61 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 3:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
695
WFUS52 KJAX 221416
TORJAX
GAC049-065-299-221445-
/O.NEW.KJAX.TO.W.0019.170122T1416Z-170122T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
916 AM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southeastern Clinch County in southeastern Georgia...
Southeastern Ware County in southeastern Georgia...
Northern Charlton County in southeastern Georgia...
* Until 945 AM EST
* At 916 AM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Fargo, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stephen Foster State Park around 930 AM EST.
Folkston and Homeland around 945 AM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3093 8269 3101 8198 3083 8194 3082 8196
3080 8196 3078 8197 3079 8200 3079 8202
3076 8201 3075 8204 3074 8204 3068 8259
3069 8258 3071 8259 3072 8265
TIME...MOT...LOC 1416Z 259DEG 43KT 3080 8249
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NELSON1 follow-up statement
294
WWUS52 KJAX 221432
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
932 AM EST SUN JAN 22 2017
GAC049-065-299-221445-
/O.CON.KJAX.TO.W.0019.000000T0000Z-170122T1445Z/
Clinch GA-Ware GA-Charlton GA-
932 AM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM EST FOR
SOUTHEASTERN CLINCH...SOUTHEASTERN WARE AND NORTHERN CHARLTON
COUNTIES...
At 932 AM EST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Race Pond to 7 miles northeast of Fargo,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Homeland around 940 AM EST.
Folkston around 945 AM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3093 8269 3101 8198 3083 8194 3082 8196
3080 8196 3078 8197 3079 8200 3079 8202
3076 8201 3075 8204 3074 8204 3068 8259
3069 8258 3071 8259 3072 8265
TIME...MOT...LOC 1432Z 258DEG 45KT 3094 8218 3073 8245
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 3:01 AM EST, 6 hours 15 minutes earlier.
Area forecast discussion, Jan 22, 3:01 AM EST, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
301 AM EST Sun Jan 22 2017
...Numerous Severe Storms expected Today...
...Very Windy with near record warmth Today...
.NEAR TERM....Today and tonight...Today will bring windy and warm
conditions with near record temperatures...and severe storms.
First round of storms will move across interior se Ga early this
morning with the main threat being the possibility of isolated
large hail and locally heavy rainfall. Upper low now near Ok/Tx
border will move east into Ms this afternoon with models showing
a prefrontal squall line developing to the west and sweeping east
across the area this afternoon. Damaging winds will be likely with
the line and SPC Convective Day 1 outlook shows a Moderate risk
across se Ga and ne Fl. Large hail and tornadoes will also be
possible in any cells that form out ahead of the line. High
temperatures will reach the low to mid 80s. Outside of storms...
southwest winds will be 20 to 25 mph with gusts to 35 mph. A
wind advisory will be in for today. Thunderstorms will push
offshore early this evening with cooler air moving in with the
frontal passage. Temperatures will fall into the 50s tonight with
breezy conditions making it feel cooler.
.SHORT TERM /Monday-Tuesday Night/...
Monday...Large/Intense Stacked Low pressure over the Carolinas
will drift slowly and trof axis extending south of this feature
will cross the region with just a slight chance of a shower but
most areas will remain dry. Wraparound clouds will keep SE GA
cloudy with NE FL having partial sunshine at times. West winds
will be windy at 15-25G35 mph and another Wind Advisory may be
required. Max Temps will be cooler but near climo levels in the
60s.
Monday Night...Stacked Low will drift further NE off the Mid Atlc
Coast and will allow for skies to clear as winds slowly decrease
and become W/NW and subside to around 10 mph overnight. Lows
generally in the 40s area-wide.
Tue & Tue Night...High Pressure Ridge builds over the region from
the west with mainly sunny skies and near climo/cooler temps
continuing with Highs in the 60s and Lows in the 40s.
.LONG TERM /Wednesday-Saturday/...
Wednesday...High Pressure builds offshore and flow becomes SWly
and Highs will warm well into the 70s.
Thursday...Weakening cold frontal boundary to push through with
scattered showers through the day, while max temps still slightly
above normal around 70 degrees.
Fri/Sat...High pressure builds west of the region and much cooler
NWly steering flow will hold max temps generally in the 50s and
min temps in the 30s/40s but zonal flow aloft may produce abundant
higher clouds aloft which may hinder any significant freeze
events and enough moisture pushes in with this flow aloft to
possibly trigger a few isolated showers across NE FL by the
weekend.
&&
.AVIATION...Expect LLWS with some MVFR cigs early this morning
and isoalated showers at TAF sites. Expect VFR conditions 14-18z
outside of shower activity. Thunderstorms will increase this
afternoon with cigs/vsbys lowering to IFR conditions in heavy
downpours and strong wind gusts. SW winds will increase by midday
to around 25g35kt...with higher gusts in thunderstorms this
afternoon.
&&
.MARINE...Sw winds will increase today with advisory conditions
near shore and frequent Gale force gusts offshore. Squall line
will move across the waters early this evening with severe wind
gusts andheavy downpours likely. Activity will end from the west
beforemidnight with strong winds and rough seas continuing into
Tuesday.High pressure will move into the area and bring
decreasingwinds/seas for Tuesday night and Wednesday. A cold front
will moveacross the area on Thursday.
Rip Currents: Moderate risk today...becoming low on Monday as winds
become offshore.
&&
.CLIMATE...
RECORD MAX TEMPS FOR TODAY (JAN 22ND)
JAX 82/1999...GNV 84/1937...AMG 81/1999...SSI 77/1954
ALL TIME RECORD MAX TEMPS FOR THE MONTH OF JANUARY
JAX 85/2013...GNV 89/1943...AMG 83/2013...SSI 83/1972
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 82 52 64 44 / 100 40 10 0
SSI 78 56 65 47 / 90 70 10 0
JAX 84 55 68 46 / 80 50 10 0
SGJ 81 56 69 47 / 70 70 10 0
GNV 83 54 67 44 / 70 50 10 0
OCF 83 57 68 46 / 90 70 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from noon today to 6 PM EST this evening for
Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
Nassau-Marion-Putnam-St. Johns-Suwannee-Union.
GA...Wind Advisory from noon today to 6 PM EST this evening for
Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
Glynn-Jeff Davis-Pierce-Ware-Wayne.
AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory from 10 AM this morning to 4 AM EST Tuesday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
Zibura/Hess/ElsenheimerHazardous weather outlook, Jan 22, 4:10 AM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-230930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST.AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS- CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-410 AM EST SUN JAN 22 2017 ...MODERATE RISK OF SEVERE WEATHER TODAY... ...WIND ADVISORY THIS AFTERNOON... ...GALE WARNING AND SMALL CRAFT ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE STORMS ARE LIKELY EARLY THIS MORNING OVER SOUTHEAST GEORGIA. THE SEVERE THREAT WILL BE ISOLATED TORNADOES AND LARGE HAIL. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. DAMAGING WINDS WILL BE THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE INCH RANGE ACROSS SOUTHEAST GEORGIA...AND THE ONE TO THREE INCH RANGE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jan 22, 7:55 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
755 AM EST SUN JAN 22 2017
GAZ136-153-221330-
Wayne GA-Inland Glynn GA-
755 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND SOUTHERN
WAYNE COUNTIES UNTIL 830 AM EST...
At 755 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles south of Screven, or 9 miles east of Patterson, moving east at
35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Screven, Everett, Broadhurst and Mount Pleasant.
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3136 8202 3137 8203 3148 8205 3153 8167
3153 8165 3151 8166 3149 8164 3149 8162
3147 8161 3145 8163 3144 8161 3143 8161
3139 8156
TIME...MOT...LOC 1255Z 262DEG 31KT 3139 8198
NELSONSpecial weather statement, Jan 22, 8:00 AM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
800 AM EST SUN JAN 22 2017
GAZ136-221315-
Wayne GA-
800 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WAYNE COUNTY UNTIL
815 AM EST...
At 800 AM EST, Doppler radar was tracking a strong thunderstorm over
Gardi, moving east at 50 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Jesup, Gardi and Doctortown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3165 8182 3166 8181 3165 8180 3163 8179
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3159 8171 3156 8170 3154 8167
3151 8166 3149 8164 3148 8162 3146 8162
3145 8187 3169 8192 3169 8187
TIME...MOT...LOC 1300Z 263DEG 45KT 3154 8175
NELSONSpecial weather statement, Jan 22, 8:15 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
815 AM EST SUN JAN 22 2017
GAZ135-136-151>153-221345-
Wayne GA-Brantley GA-Inland Glynn GA-Appling GA-Pierce GA-
815 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...WAYNE...
NORTHEASTERN PIERCE...SOUTHEASTERN APPLING AND NORTHEASTERN BRANTLEY
COUNTIES UNTIL 845 AM EST...
At 815 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Odum to near Patterson.
Movement was northeast at 60 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Jesup, Patterson, Gardi, Screven, Odum, Offerman, Doctortown,
Everett, Broadhurst and Mount Pleasant.
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3171 8188 3167 8185 3165 8181 3166 8181
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3156 8170 3154 8167
3150 8165 3148 8162 3145 8163 3143 8161
3137 8153 3129 8212 3157 8225 3174 8191
TIME...MOT...LOC 1315Z 238DEG 54KT 3158 8208 3133 8207
NELSONLocal storm report, Jan 22, 8:17 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
817 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG 4 S HOMERVILLE 30.98N 82.75W
01/22/2017 CLINCH GA EMERGENCY MNGR
MULTIPLE DOWNED TREES ON SHILOH HIGHWAY. TIME ESTIMATED
BY RADAR.
&&
WCORLESSLocal storm report, Jan 22, 8:36 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG 4 S HOMERVILLE 30.98N 82.75W
01/22/2017 CLINCH GA EMERGENCY MNGR
EM REPORTED POWER LINES DOWN ALONG SHILOH HWY IN
ASSOCIATION WITH DOWNED TREES.
&&
WCORLESSLocal storm report, Jan 22, 8:48 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
848 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM TSTM WND DMG 3 SSW HOMERVILLE 31.00N 82.77W
01/22/2017 CLINCH GA EMERGENCY MNGR
EM REPORTS POWER LINES DOWN ON HWY 187. TIME OF EVENT
ESTIMATED WITH RADAR.
&&
WCORLESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 30 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:22 PM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 38 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware, Wayne | 45 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:14 PM EST | Tornado Warning | JAX | Camden, Charlton, Glynn | 31 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.